# SDR 2014FA0000662

- Difficulty date: November 18, 2014
- Submitted: November 18, 2014
- Operation: General aviation
- Aircraft: N933TK
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608029
- Aircraft time: 3,190 hours
- Engine: Cont TSIO520BE
- Engine time: 269 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Lock Nut
- Condition: Detached
- Location: Turbocharger
- Part time: 269 hours
- Component: Turbocharger, TA3603
- Component part number: 646677
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: A

## Discrepancy

THE LOCKNUT ON THE TURBO COMPRESSOR SHAFT CAME OFF.  THE NUT CAUSED DAMAGE TO THE COMPRESSOR FAN BLADES. THE INTER-COOLER WAS REPLACED AS A PRECAUTIONARY MEASURE AFTER IT INGESTED FRAGMENTS FROM THE FAN BLADE AND NUT.
